# SDR SCNA00063

- Difficulty date: June 24, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 62,298 hours, 24,496 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Aft Body
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER A HEAVY MAINTENANCE CHECK, DURING THE ACCEPTANCE FLIGHT, THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED DURING CLIMB.  THE AIRCRAFT COULD NOT MAINTAIN THE CABIN WITH ONE PACK.  THE MAX AIRCRAFT ALTITUDE 19,000 FT AND THE MAX CABIN ALTITUDE 7,000 FT.  REMOVED AND REPLACED THE NUMBER TWO BLEED DUCT AND CLAMPS.  LEAK CHECKED GOOD, THE A/C PACKS OPERATIONALLY CHECKED GOOD.
